# SDR EIAA980196

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118593
- Condition: Cracked
- Location: Bs 1104
- Part time: 48,358 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING 'C5' CHECK, AFT ACCY COMPARTMENT, CANTED FRAME CRACKED AT BS 1104, STR 20L.  REPLACED CANTED FRAME FROM STR 11L- STR 22L PER SRM'S 51-10-3 AND 51-30-05.  (X)
